# SDR FDEA201111124886

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996300200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 161GF HAS 3 EA PUNCTURES 1 IN LONG AND 1 EA, 3 IN LONG.  FABRICATED REPLACEMENT FLOORBOARD 161GF IAW DWGS SRZ 25-005, REV J.
